Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Countable-dimensional spaces: a survey

Seria
Rozprawy Matematyczne tom/nr w serii: 216 wydano: 1983
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
1. Definitions and characterizations ...................................................5
2. Subspace theorems .....................................................................10
3. Addition and sum theorems..........................................................13
4. Cartesian product theorems.........................................................20
5. Compactification and completion theorems..................................24
6. Universal space theorems............................................................28
7. Mapping theorems .......................................................................29
8. Relations to other classes of infinite-dimensional spaces ............33
Bibliography......................................................................................38
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 216
Liczba stron
41
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXVI
Daty
wydano
1983
Twórcy
Bibliografia
  • [AO] D. F. Addis and J. H. Gresham, A class of infinite-dimensional spaces. Part I: Dimension theory and Alexandroff's problem, Fund. Math. 101 (1978), 195-205.
  • [AP] [P. S. Alexandroff and B. A. Pasynkov] П.С. Александров, Б.А. Пасынков, Введение в теорию размерности, Москва 1973. [Introduction to dimension theory.]
  • [AZ] K. Alster and P. Zenor, An example concerning the preservation of the Lindelöf property in product spaces, in: Set-Theoretic Topology, edited by G. M. Reed, New York 1977, 1-10.
  • [A 1] [A. Arhangel'skii] А. Архангельский, О рангах систем множеств и размерности пространств. Fund. Math. 52 (1963), 237-275. [Ranks of families of sets and dimension of spaces.]
  • [A 2] [A. Arhangel'skii] А. Архангельский, О замкнутых отображениях, бикомпактных множествах и одной задаче П.С. Акександрова, Мат. Сб. 69 (1966), 13-34. [On closed mappings, blcompact sets and a problem of P. S. Alexandroff; English translation: Amer. Math. Soc. Transl., Ser 2,78 (1968), 41-66.]
  • [A 3] [A. Arhangel'skii] А. Архангельский, Отображения открытые и близкие к открытым. Связи между пространствами, Труды Моск. Мат. Общ. 15 (1966), 181-223. [Open and near open mappings. Connections between spaces', English translation: Trans. Mosc. Math. Soc. 15(1966), 204-250.]
  • [A 4] [A. Arhangel'skii] А. Архангельский, О факторизации отображений по весу и размерности, ДАН СССР 174 (1967), 1243-1246. [Factorization of mappings according to weight and dimension; English translation: Soviet Math. Dokl. 8 (1967), 731-734.]
  • [vD 1] E. K. van Douwen, A technique for constructing honest locally compact submetrizable examples, preprint.
  • [vD 2] E. K. van Douwen, Mild infinite dimensionality of βX and βX - X for metrizable X, manuscript.
  • [E 1] R. Engelking, Some new proofs in dimension theory. Symposia Math. 16 (1975), 83-91.
  • [E 2] R. Engelking, General topology, Warszawa 1977.
  • [E 3] R. Engelking, Dimension theory, Warszawa 1978.
  • [E 4] R. Engelking, Transfinite dimension, in: Surveys in General Topology, edited by G. M. Reed, New York 1980, pp. 131-161.
  • [Fe 1] [V. V. Fedorčuk] В. В. Федорчук, Бикомпакты без промежуточных размерностей, ДАН СССР 213(1973). 795-797. [Compact spaces without intermediate dimension; English translation: Soviet Math. Dokl. 14 (1973), 1808-1811.]
  • [Fe 2] V. V. Fedorčuk, On the dimension of hereditarily normal spaces, Proc. London Math. Soc. 36 (1978), 163-175.
  • [Fe 3] [V. V. Fedorčuk] В. В. Федорчук, Бесконечномерные бикомпакты, Изв. Акад. Хаук СССР Сер. Мат. 42 (1978), 1162-1178. [Infinite-dimensional compact Hausdorff spaces', English translation: Math. USSR-Izv. 13 (1979), 445-460.]
  • [Fi 1] [V. V. Filippov] В. В. Филиппов, О размерности нормальных пространств, ДАН СССР 209 (1973), 805-807. [On the dimension of normal spaces; English translation: Soviet Math. Dokl. 14 (1973), 547-550.]
  • [Fi 2] [V. V. Filippov] В. В. Филиппов, О размерности произведений топологических пространств, Fund. Math. 106 (1980), 181-212. [On the dimension of products of topological spaces.]
  • [F1] W. G. Fleissner, Applications of stationary sets in topology, in: Surveys in General Topology, edited by G. M. Reed, New York 1980, pp. 163-193.
  • [dGN] J. de Groot and J. Nagata, Lectures on dimension theory for infinite dimensional spaces, Gainesville 1969.
  • [GP] G. Gruenhage and E. Pol, On a construction of perfectly normal spaces and its applications to dimension theory. Fund. Math., to appear.
  • [Ha] W. E. Haver, A covering property for metric spaces, Lecture Notes in Math. 373 (1974), 108-113.
  • [Hu] W. Hurewicz, Ueber unendlich-dimensionale Punktmengen, Proc. Akad. Amsterdam 31 (1928) 916-922.
  • (Je] R. B. Jensen, The fine structure of the constructible hierarchy, Ann. Math. Logic 4 (1972), 229-308.
  • [Ju] I. Juhász, Cardinal functions in topology. Math. Centr. Tracts 34, Amsterdam 1971.
  • [JKR] I. Juhász, K. Kunen and M. E. Rudin, Two more hereditarily separable non-Lindelöf spaces, Canad. J. Math. 28 (1976), 998-1005.
  • [Kd] Y. Kodama, On subset theorems and the dimension of products, Amer. J. Math. 91 (1969), 486-497.
  • [Kun] K. Kunen, Products of S-spaces, manuscript.
  • [KR] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors. Bull. Acad. Pol. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 397-403.
  • [La] [N. Lašnev] Н. Лашнев, О непрерывных разбиениях и замкнутых отображениях метрических пространств, ДАН СССР 165 (1965), 756-758. [Continuous decompositions and closed mappings of metric spaces; English translation: Soviet Math. Dokl. 6 (1965), 1504-1506.]
  • [Le 1] [A. Lelek], А. Лелек, О размерности наростов при компактных расширениях, ДАН СССР 160 (1965), 534-537. [On the dimension of remainders in compact extensions; English translation: Soviet Math. Dokl. 6 (1965), 136-140.]
  • [Le 2] A. Lelek, Dimension inequalities for unions and mappings of separable metric spaces. Coll. Math. 23 (1971), 69-91.
  • [Lev] [B. T. Levšenko] (1959), Б. Т. Левшенко, О сильно-бесконечномерных пространствах, Вестник Моск. Унив. Сер. Мат. (1959), №. 5, 219-228. [On strongly infinite-dimensional spaces.]
  • [M] K. Morita, On the dimension of the product of topological spaces, Tsukuba J. Math. 1 (1977), 1-6.
  • [Na 1] K. Nagami, Mappings of finite order and dimension theory, Japan J. Math. 30 (1960), 25-54.
  • [Na 2] K. Nagami, Monotone sequence of 0-dimensional subsets of metric spaces, Proc. Japan Acad. 41 (1965), 771-772.
  • [Na 3] K. Nagami, Closed images of countable-dimensional spaces, J. Math. Soc. Japan 19 (1967), 457-459.
  • [Na 4] K. Nagami, Dimension theory. New York 1970.
  • [NR] K. Nagami and J. H. Roberts, A note on countable-dimensional metric spaces, Proc. Japan Acad. 41 (1965), 155-158.
  • [Nag 1] J. Nagata, On the countable sum of zero-dimensional spaces, Fund. Math. 48 (I960), 1-14.
  • [Nag 2] J. Nagata, A remark on general imbedding theorems in dimension theory, Proc. Japan Acad. 39 (1963), 197-199.
  • [Nag 3] J. Nagata, Modern dimension theory, Groningen 1965.
  • [Pa 1] [B. A. Pasynkov] Б. А. Пасынков, Об универсальных бикомпактах данного веса и данной размерности, ДАН СССР 154 (1964), 1042-1043. [On universal bicompacta of given weight and dimension; English translation: Soviet Math. Dokl. 5 (1964), 245-246.]
  • [Pa 2] [B. A. Pasynkov] Б. А. Пасынков, Об открытых отображениях, ДАН СССР 175 (1967), 292-295. [On open mappings; English translation: Soviet Math. Dokl. 8 (1967), 853-856.]
  • [Pa 3] [B. A. Pasynkov] Б. А. Пасынков, Факторизация отображений на метрические пространства, ДАН СССР 182 (1968), 268-271. [Factorization of mappings onto metric spaces', English translation: Soviet Math. Dokl. 9 (1968), 1140-1143.]
  • [Pa 4] [B. A. Pasynkov] Б. А. Пасынков, Факторизационная теорема для незамкнутых множеств, ДАН СССР 202 (1972) 1274-1276. [A factorization theorem for nonclosed sets; English translation: Sov. Math., Dokl. 13 (1972), 292-295.]
  • [Pa 5] [B. A. Pasynkov] Б. А. Пасынков, О размерности произведений нормальных пространств, ДАН СССР 209 (1973), 792-794. [On the dimension of products of normal spaces', English translation: Soviet Math. Dokl. 14 (1973), 530-533.]
  • [PoE 1] E. Pol, A remark about the Juhász-Kunen-Rudin construction of a hereditarily separable non-Lindelöf space. Bull. Acad. Pol. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 749-751.
  • [PoE 2] E. Pol, Some examples in the dimension theory of Tychonoff spaces, ibid. 24 (1976), 893-897.
  • [PoE 3] — A remark on countable-dimensional Čech-Stone bicompactifications, manuscript.
  • [PoE 4] — Remark on perfect images of the space $K_ω$, Bull. Acad. Pol. Sci. Sér. Sci. Math. Astronom. Phys., 28 (1980), 495-501.
  • [PoR 1] R. Pol, On category-raising and dimension-raising open mappings with discrete fibers. Coll. Math., 44 (1981), 65-76.
  • [PoR 2] R. Pol, A weakly infinite-dimensional compactum which is not countable-dimensional, Proc. Amer. Math. Soc., 82 (1981), 634-636.
  • [PoR 3] R. Pol, On a classification of weakly infinite-dimensional compacta, Fund. Math., to appear.
  • [PoR 4] R. Pol, A remark on A-weakly infinite-dimensional spaces. Topology and Appl. 13 (1982), 97-101.
  • [Polk] L. Polkowski, Some theorems on invariance of infinite dimension under open and dosed mappings, Fund. Math., to appear.
  • [Prz 1] T. Przymusiński, On the notion of η-cardinality, Proc. Amer. Math. Soc. 69 (1978), 333-338.
  • [Prz 2] T. Przymusiński, On the dimension of product spaces and an example of M. Wage, ibid. 76 (1979), 315-321.
  • [Prz 3] T. Przymusiński, Product spaces, in: Surveys in General Topology, edited by G. M. Reed, New York 1980, pp. 339-429.
  • [Prz 4] T. Przymusiński, Product of perfectly normal spaces, Fund. Math. 108 (1980), 129-136.
  • [Ro] J. H. Roberts, Open transformations and dimension, Bull. Amer. Math. Soc. 53 (1947), 176-178.
  • [RSW] L. R. Rubin, R. M. Schori and J. J. Walsh, New dimension-theory techniques for constructing infinite-dimensional examples. Topology and Appl. 10 (1979), 93-102.
  • [Sa] [N. V. Savinov] Н. В. Савинов, Пример совершенно нормального бикомпакта без промежуточных размерностей, Вестник Моск. Унив. Сер. Мат. (1976), №. 3, 52-56. [An example of a perfectly normal bicompactum without intermediate dimensions; English translation: Moscow Univ. Bull. 31, (1976), №. 3-4, 40-43.]
  • [Sch 1] A. W. Schurle, Compactification of strongly countable dimensional spaces, Bul. Amer. Math. Soc. 73 (1967), 909-912.
  • [Sch 2] A. W. Schurle, Compactification of strongly countable-dimensional spaces. Trans. Amer. Math. Soc. 136 (1969), 25-32.
  • [Sk 1] [E. G. Skljarenko] Е. Г. Скляренко, О размерностных свойствах бесконечномерных пространств, Изв. Акад. Наук СССР Сер. Мат. 23 (1959), 197-212. [On dimensional properties of infinite-dimensional spaces; English translation: Amer. Math. Soc. Transl. Ser. 2, 21 (1962), 35-50.]
  • [Sk 2] [E. G. Skljarenko] Е. Г. Скляренко, Несколько замечаний о бесконечномерных пространствах, ДАН СССР 126 (1959), 1203-1206. [Some remarks on infinite-dimensional spaces.]
  • [Sm 1] [Ju. M. Smirnov] Ю.М. Смирнов, О размерности пространств близости, Мат. Сб. 38 (1956), 283-302. [On the dimension of proximity spaces; English translation: Amer. Math. Soc. Transl. Ser. 2, 21 (1962), 1-20.]
  • [Sm 2] [Ju. M. Smirnov] Ю.М. Смирнов, Пример нульмерного пространства имеющего бесконечную размерность в смысле покрытий, ДАН СССР 123 (1958), 40-42. [An example of a zero-dimensional space which has infinite covering dimension.]
  • [Sm 3] [Ju. M. Smirnov] Ю.М. Смирнов, Об универсальных пространствах для некоторых классов бесконечномерных пространств, Изв. Акад. Наук СССР Сер. Мат. 23 (1959), 185-196. [On universal spaces for certain classes of infinite-dimensional spaces; English translation: Amer. Math. Soc. Transl. Ser. 2, 21 (1962), 35-50.]
  • [Sm 4] [Ju. M. Smirnov] Ю.М. Смирнов, О трансфинитной размерности, Мат. Сб. 58 (1962), 415-422. [On transfinite dimension.]
  • [St] A. H. Stone, Kernel constructions and Borel sets, Trans. Amer. Math. Soc. 107 (1963), 58-70.
  • [U] P. Urysohn, Mémoire sur les multiplicités Cantoriennes (suite). Fund. Math. 8 (1926), 225-359.
  • [Wa 1] M. Wage, The dimension of product spaces, preprint.
  • [Wa 2] M. Wage, The dimension of product spaces, Proc. Nat. Acad. Sci. USA 75 (1978), 4671-4672.
  • [We] B. R. Wenner, Finite-dimensional properties of infinite-dimensional spaces, Pacific J. Math. 42 (1972), 267-276.
  • [Wi] D. C. Wilson, Open mappings of the universal curve onto continuous curves. Trans. Amer. Math. Soc. 168 (1972), 497-515.
  • [Z 1] [A. V. Zarelua] А. В. Зарелуа, О продолжений отображений на расширения обладающие некоторыми специальными свойствами, Сибирский Мат. Журнал 5 (1964), 532-548. [On extending mappings over extensions which have some special properties.]
  • [Z 2] [A. V. Zarelua] А. В. Зарелуа, Конечнократные отображения топологических пространств и когомологических многообразий, Сибирский Мат. Журнал 10 (1969), 64-92. [Finite to one mappings of topological spaces and of cohomology manifolds; English translation: Siberian Math. J. 10 (1969), 45-63]
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-41df814b-71e9-4fac-858d-8c27ae7205ab
Identyfikatory
ISBN
83-01-03671-0
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.